MathSciNet Relay Station
MathSciNet bibliographic data
MR1235223 (94j:46017) 46B07 (05B30 46B25)
Lyubich, Yuri I.; Vaserstein, Leonid N. Isometric embeddings between classical Banach spaces, cubature formulas, and spherical designs. Geom. Dedicata 47 (1993), no. 3, 327–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement